# SDR SWAA2022012884178

- Difficulty date: July 17, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT; FLOOR PNL 120BF IS CRACKED. MARKED / RECEIVED NEW FORWARD CARGO COMPARTMENT FLOOR PANEL 120BF; P/N 453A1610-4 ATAG OPO507 IAW AIPC 25-52-10-01 AND BOEING DRAWING. PANEL 120BF FOUND TO BE OUT OF LIMITS;CRACK EXCEED 3.0 INCHES IN LENGTH. IAW B737 SRM 53-00-53-1A-1 5 (A) (BOEING DRAWING 453A1610-4)PANEL 120BF WILL BE INSTALL ON 36156-1400-0011 AND CARD # JPANEL 121 CLOSE.
